On the automorphism group of planes of Figueroa type
Rendiconti del Seminario Matematico della Università di Padova, Tome 74 (1985) , pp. 59-62.
@article{RSMUP_1985__74__59_0,
     author = {Dempwolff, U.},
     title = {On the automorphism group of planes of Figueroa type},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {59--62},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {74},
     year = {1985},
     zbl = {0583.51003},
     mrnumber = {818716},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_1985__74__59_0/}
}
Dempwolff, U. On the automorphism group of planes of Figueroa type. Rendiconti del Seminario Matematico della Università di Padova, Tome 74 (1985) , pp. 59-62. http://archive.numdam.org/item/RSMUP_1985__74__59_0/

[1] U. Dempwolff, A note on the Figueroa planes; 43 (1984), 285-289. Arch. Math. | MR 766437 | Zbl 0532.51009

[2] R. Figueroa, A family of not (V, l)-transitive projective planes of order q3, q ≢ 1 (mod 3) and q > 2; Math. Z., 181 (1982), pp. 471-479. | EuDML 173247 | MR 682668 | Zbl 0477.51009

[3] C. Hering - H.-J. SCHAEFFER, On the new projective planes of R. Figueroa, « Combinatorial theory », Lecture notes Math., no. 969, Springer, Berlin (1982), pp. 187-190. | MR 692241 | Zbl 0498.51009